# SDR QXEA2011010600003

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION FOUND ON AVIONICS DOOR SILL.  BLENDED CORROSION IAW SRM 51-21-06-00.  BLENDED AREA WITHIN LIMITS OF REO 670-53-21-242.  COMPLIED WITH REO 670-53-21-242.
